MathSciNet Relay Station
MathSciNet bibliographic data
MR2974630 34N05 (34A60)
Santos, I. L. D.; Silva, G. N.; Barbanti, L. Dynamical inclusions in time scales: existence of solutions under a lower semicontinuity condition. (Portuguese) TEMA Tend. Mat. Apl. Comput. 13 (2012), no. 2, 109–120.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement